| Model Number |
1581-22-008 |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Insert (1316); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During total knee replacement pfc ps, when implanting the insert 8mm, find difficulty to fix the insert to the tibial tray.Force was used to push the insert in but still cannot be fixed.Insert was removed to have a closer look, found that the posterior bump (lock to the posterior tibial tray) on one of the side was chipped off.As there is no extra implant available, the surgeon tried to put the trial sz10mm but unable to.She decided to use the 8mm which had the chipped part at the posterior to implant into patient.The surgery was delayed 10 minutes and there were no reported patient harms.
Event or Problem Description
Affected side: right knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Corrective action was not indicated.Device history lot null device history batch null device history review null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.